# SDR C77A2019010200003

- Difficulty date: January 2, 2019
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE CENTER FUSELAGE III LT INBOARD SEAT TRACK P/N 170-86081-003 AND RT INBOARD SEAT TRACK P/N 170-86082-003. DAMAGE DETAILS AND DIMENSIONS ARE SHOWN IN FIGURES 1-5. THE DAMAGE EXCEEDS THE REPAIRABLE LIMITS OF ANY DISPOSITION OR SRM PART II 53-23-10/AD01.THE PERMANENT REPAIR WILL BE ACCOMPLISHED BY DIRECT REPLACEMENT OF THE AFFECTED PARTS IN ACCORDANCE WITH EMBRAER PRODUCTION DRAWINGS LISTED IN TABLE 2, WHICH ARE APPROVED AS PART OF THE TYPE DESIGN, AS WELL AS SRM CHAPTER 51 STANDARD PRACTICES. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR BECAUSE THE SEAT TRACKS ARE PSE AND THE EO IS RESTORING STRENGTH. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED. EO E175-53MR-394 IS BEING ACCOMPLISHED BY WO 2590843
